Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 152, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 4, 2011, 5:36 PM CDT for Lee County, Prentiss County, Tishomingo County, Mississippi. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 5:36 PM CDT (22:36 UTC)
- Expired
- Aug 4, 2011, 7:00 PM CDT
- In force
- 84 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lee County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 75 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3023 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1991 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960 WGUS54 KMEG 042236 FFWMEG MSC081-117-141-050000- /O.NEW.KMEG.FF.W.0152.110804T2236Z-110805T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 536 PM CDT THU AUG 4 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 700 PM CDT * AT 536 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAINFALL HAS OCCURRED. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 2 TO 3 INCHES OF RAIN IN THE NEXT 90 MINUTES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN... BOONEVILLE AND TISHOMINGO STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. .MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3446 8815 3447 8876 3472 8857 3473 8811 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:59 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 4, 3:59 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 4 2011
.DISCUSSION...FORECAST FOCUS ON EXCESSIVE HEAT AND THUNDERSTORM
CHANCES THROUGH THE MIDDLE OF NEXT WEEK.
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
OUTFLOW BOUNDARY HAS SENT MUCH NEEDED RELIEF TO NORTHERN PORTIONS
OF THE AREA THIS AFTERNOON. WITH DEW POINTS FALLING INTO THE 60S
AND TEMPERATURES ONLY IN THE LOWER 90S...DECIDED TO DROP THE
EXCESSIVE HEAT WARNING AND HEAT ADVISORY FOR THOSE LOCATIONS. THE
REST OF THE AREA IS STILL EXPERIENCING DEW POINTS WELL INTO THE
70S...EVEN LOWER 80S ALONG THE OUTFLOW BOUNDARY ITSELF...YIELDING
HEAT INDEX READINGS WELL IN EXCESS OF 110 IN MANY PLACES. THUS...WILL
MAINTAIN THE WARNING ELSEWHERE.
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE MIDSOUTH THIS
AFTERNOON IN RESPONSE TO WEAK BOUNDARIES...AND EXTREME DEW POINTS
PRODUCING SBCAPE AOA 5000 J/KG. AFTER DAYTIME HEATING ENDS THIS
EVENING...INCREASING CINH SHOULD HALT MUCH ADDITIONAL DEVELOPMENT.
SPC HAS JUST POSTED A SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR
PORTIONS OF NORTHEAST MS...BUT WILL BE CANCELLED PROBABLY IN A
COUPLE HOURS AS THE MAIN LINE NEAR TUPELO PUSHES SOUTH OF THE CWA.
THE BOUNDARY WILL WASH OUT TONIGHT LEAVING A POOL OF HIGH DEW
POINTS ACROSS NORTHERN MS AND SOUTHERN TN WHICH SHOULD WORK ITS
WAY BACK NORTH DURING THE DAY FRIDAY. MOS IS IN PRETTY GOOD
AGREEMENT WITH THIS. HOWEVER...TEMPERATURES ARE FAIRLY UNCERTAIN
IN MOS. NAM SEEMS TOO BULLISH WITH CONVECTION AND GFS DOESN/T SEEM
TO HAVE ENOUGH...THUS THE LARGE SPREAD. WILL LEAN TOWARD THE MUCH
HIGHER MAV NUMBERS FOR CONSISTENCY AND WHAT WILL LIKELY TO HAPPEN
IN ANY GIVEN LOCATION IF CONVECTION DOES NOT MATERIALIZE THERE.
ANY STORMS WOULD REDUCE TEMPERATURES GREATLY...BUT THIS SHOULD BE
LOCALIZED AND IS IMPOSSIBLE TO FORECAST PRECISELY.
A SIMILAR SET UP WILL BE IN PLACE BOTH SATURDAY AND SUNDAY WITH
HIGHEST POPS NORTHEAST AND LOWEST SOUTHWEST /WITH RIDGE CENTER
OVER THE ARKLATEX/. MCS DEVELOPMENT IS HIGHLY UNCERTAIN WHICH WILL
WRECK HAVOC WITH TEMPERATURES...BUT CONFIDENCE IS HIGH ENOUGH FOR
VERY HIGH DEW POINTS AND MUCH ABOVE NORMAL TEMPS OVER A LARGE
ENOUGH AREA TO HOIST AN EXCESSIVE HEAT WARNING ACROSS THE ENTIRE
AREA THROUGH EARLY SUNDAY EVENING. IT MAY BE BORDERLINE NEAR THE
TN RIVER IF CURRENT CONVECTIVE THINKING VERIFIES...BUT ISSUING AN
ADVISORY FOR ONE DAY AND A WARNING THE NEXT GETS CONFUSING. THIS
HAS BEEN A PROLONGED HEAT WAVE AND PEOPLE ARE STRESSED ENOUGH FROM
THE HEAT.
.LONG TERM...MONDAY THROUGH NEXT THURSDAY.
HIGH PRESSURE WILL BEGIN BUILDING INTO THE NORTHEAST AS THE RIDGE
RETROGRADES BACK TOWARD THE ROCKIES. THIS WILL ALLOW A BOUNDARY TO
SAG SOUTHWEST AND DRAPE ITSELF ACROSS THE MIDSOUTH EARLY NEXT
WEEK. THIS WILL ALLOW FOR INCREASED CLOUDS...POPS...AND LOWER
TEMPERATURES. DEPENDING ON A NUMBER OF FACTORS...MAY NEED SOME
HEAT HEADLINES BEYOND MONDAY. NONETHELESS...THINGS WILL BE
TRENDING COOLER AND LESS HUMID BY LATE NEXT WEEK AS A TROUGH DIGS
INTO THE EASTERN U.S. COULD HAVE LOWS IN THE MID 60S ACROSS
PORTIONS OF WEST TN AND NORTH MS BY THURSDAY NIGHT!
BORGHOFF
&&
.AVIATION...
18Z TAFS
CONFIDENCE IS NOT HIGH ENOUGH TO PUT VCTS FOR MEM...TUP...AND MKL
FOR TODAY BECAUSE TS ACTIVITY WILL STAY NORTHWARD IN NORTHERN
ARKANSAS...SOUTHEASTERN MISSOURI...AND WESTERN KENTUCKY BECAUSE OF
THE FRONTAL BOUNDARY OVER CENTRAL TENNESSEE AND ARKANSAS. JBR HAS
A GREATER CHANCE OF VCSH BECAUSE OF THE FRONTAL BOUNDARY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 82 100 82 100 / 20 30 20 20
MKL 74 97 76 98 / 20 30 20 30
JBR 79 97 78 101 / 20 30 20 20
TUP 79 100 78 98 / 20 30 20 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
CLAY-CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
DUNKLIN-PEMISCOT.
MS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
DYER-GIBSON-HENRY-LAKE-OBION-WEAKLEY.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CARROLL-
CHESTER-CROCKETT-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Aug 4, 4:05 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 405 AM CDT THU AUG 4 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 405 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT TONIGHT FOR AREAS SOUTH OF A LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE. THERE IS A SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING SOUTH OF I 40. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH EARLY SUNDAY EVENING ACROSS THE ENTIRE MIDSOUTH. AFTERNOON HEAT INDEX VALUES OF 107 TO 115 DEGREES ARE EXPECTED. THERE IS A SLIGHT RISK FOR SEVERE STORMS FRIDAY INTO FRIDAY EVENING ACROSS THE ENTIRE MIDSOUTH. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH FRIDAY EVENING. BORGHOFF
In the hours before
Local storm report, Aug 4, 3:59 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 4 W BELMONT 34.51N 88.28W
08/04/2011 TISHOMINGO MS AMATEUR RADIO
TREES AND POWERLINES DOWN.
&&
RRHSpecial weather statement, Aug 4, 4:12 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
412 PM CDT THU AUG 4 2011
TNZ052-053-090-091-042145-
CHESTER TN-HARDEMAN TN-MCNAIRY TN-MADISON TN-
412 PM CDT THU AUG 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF JACKS CREEK AT 412 PM
CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...HARDEMAN...MADISON AND MCNAIRY COUNTIES...
INCLUDING LOCATIONS NEAR CHICKASAW STATE FOREST...CHICKASAW STATE
PARK AND HENDERSON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES PINE LAKE.
&&
LAT...LON 3514 8862 3516 8882 3542 8910 3543 8909
3543 8908 3546 8908 3568 8896 3542 8839
TIME...MOT...LOC 2112Z 301DEG 32KT 3536 8848Local storm report, Aug 4, 4:14 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 4 W BELMONT 34.51N 88.28W
08/04/2011 TISHOMINGO MS AMATEUR RADIO
TREES AND POWERLINES DOWN NEAR BELMONT CEMETARY ROAD AND
NATCHEZ TRACE PARKWAY.
0330 PM TSTM WND DMG SALTILLO 34.38N 88.69W
08/04/2011 LEE MS TRAINED SPOTTER
TREES AND POWERLINES DOWN ON FRONT AND PYLE STREETS IN
SALTILLO. ON CARTWRIGHT STREET...A TREE FELL ON A HOUSE.
UNKNOWN INJURIES AT THIS TIME.
&&
RRHLocal storm report, Aug 4, 4:29 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG COMO 36.29N 88.51W
08/03/2011 HENRY TN TRAINED SPOTTER
SEVERAL HUNDRED ACRES OF CORN FLATTENED NEAR THE
INTERSECTION OF HIGHWAYS 190 AND 54 NEAR THE TOWN OF
COMO.
&&
RRHLocal storm report, Aug 4, 5:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 2 SW BELMONT 34.49N 88.23W
08/04/2011 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN NEAR RED BULL ROAD...NEAR THE TISHOMINGO AND
ITAWAMBA COUNTY LINE.
0510 PM TSTM WND DMG CORINTH 34.94N 88.52W
08/04/2011 ALCORN MS LAW ENFORCEMENT
A FEW TREES WERE DOWN ON HWY 72 IN THE TOWN OF CORINTH.
&&
RRHSpecial weather statement, Aug 4, 5:34 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT THU AUG 4 2011
MSZ023-024-042300-
MONROE MS-CHICKASAW MS-
534 PM CDT THU AUG 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
EASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS UP TO 45 MPH WAS LOCATED OVER
OKOLONA AT 533 PM CDT...MOVING SOUTH AT 15 MPH.
PEOPLE IN CHICKASAW AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
OKOLONA...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3381 8892 3406 8889 3408 8886 3407 8875
3409 8872 3409 8864 3391 8866
TIME...MOT...LOC 2233Z 353DEG 12KT 3399 8877The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:42 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 33 min |
| Aug 4, 2:47 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 28 min |
| Aug 4, 2:52 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 53 min |
| Aug 4, 3:07 PM CDT | Special Weather Statement | MEG | Lee | 23 min |
| Aug 4, 3:19 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 56 min |
| Aug 4, 4:03 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 42 min |
| Aug 4, 4:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 75 min |
| Aug 4, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 43 min |
| Aug 4, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Pontotoc, Prentiss, Tippah and 1 more | 46 min |
| Aug 4, 5:05 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc | 115 min |
| Aug 4, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 50 min |
| Aug 4, 5:17 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 43 min |
| Aug 4, 5:34 PM CDT | Special Weather Statement | MEG | Chickasaw | 26 min |
| Aug 4, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo | 40 min |
| Aug 4, 5:44 PM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 31 min |
| Aug 4, 5:54 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Pontotoc | 116 min |
| Aug 4, 5:55 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 35 min |
| Aug 4, 6:00 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 45 min |
| Aug 4, 6:14 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 61 min |
| Aug 4, 6:16 PM CDT | Special Weather Statement | MEG | Itawamba | 29 min |
| Aug 4, 6:50 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Yalobusha | 74 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.